# SDR AU970543

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 126047512
- Condition: Worn
- Location: Elevator Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR CONTROL CABLE WORN - CABLE HAD BEEN INCORRECTLY ROUTED OVER A PULLEY GUARD PNO NAS 427K11 ON THE PULLEY LOCATED SECOND FROM THE FRONT - AIRCRAFT HAD BEEN REBUILT 242.3 HOURS PREVIOUSLY FOLLOWING AN ACCIDENT - PERSONNEL/MAINTENANCE ERROR
